Clin Endosc.  2014 May;47(3):262-265. 10.5946/ce.2014.47.3.262.

A Case of Midazolam Anaphylaxis

Affiliations
  • 1Department of Internal Medicine, Busan Medical Center, Busan, Korea. asluke@naver.com
  • 2Department of Internal Medicine, Cheju Halla General Hospital, Jeju, Korea.

Abstract

Midazolam is a type of anesthetic agent frequently used for conscious sedation during a variety of medical procedures. Anaphylactic reactions to midazolam are rarely reported. However, we observed a case of midazolam hypersensitivity in which emergency measures were required to ensure patient recovery after administration of midazolam as a sedative. The occurrence of the anaphylactic reaction to midazolam was confirmed by elevated serum tryptase levels. The current case report presents a discussion of our findings.

Keyword

Midazolam; Anaphylaxis; Tryptases
Full Text Links
  • CE
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2020 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr